The centralizing theorem for left normal groups of units in compact monoids.
Semigroup forum, Tome 3 (1971), pp. 31-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__3_133841,
author = {K.H. Hofmann and M. Mislove},
title = {The centralizing theorem for left normal groups of units in compact monoids.},
journal = {Semigroup forum},
pages = {31--42},
year = {1971},
volume = {3},
zbl = {0223.22002},
url = {http://geodesic.mathdoc.fr/item/SF_1971__3_133841/}
}
K.H. Hofmann; M. Mislove. The centralizing theorem for left normal groups of units in compact monoids.. Semigroup forum, Tome 3 (1971), pp. 31-42. http://geodesic.mathdoc.fr/item/SF_1971__3_133841/